# SDR AALA200801065

- Difficulty date: April 23, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- Aircraft time: 53,434 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0200200001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT IN AFT CABIN MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT IN AFT CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
